IUD doesn't cause constipation
. It has side effect like pain, irregular period, spotting between periods
, cramping, heavy or longer period. They will go away after 3 to 6 months.
When you take laxative already but not work you keep taking for a few if still not work you should think about constipation can be cause from eat little fiber, less fluid, too much caffeine, less activity (too little exercise), not go to toilet when you need to go, some side effect of medicine like some group of pain relieve, antidepressants, iron supplement, blood pressure medicine, elderly... if you are using some of those kind of medicine please visit your doctor.
If the problem from the life style please change your life style. Increase eating Vegetable, drink water more, do exercise, go to toilet when you need to, decrease caffeine. If not work you should go to your home doctor to find out any other problem.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Heang Chan Raksmey,
General & Family Physician